Computing the support of monominal iterated mapping cones

  1. Eduardo Sáenz de Cabezón Irigaray 1
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

Journal:
Journal of symbolic computation

ISSN: 0747-7171

Year of publication: 2010

Volume: 45

Issue: 10

Pages: 953-964

Type: Article

Export: RIS
DOI: 10.1016/j.jsc.2010.06.001
bar_chart See metrics

Summary

In this paper we compute and manipulate the support of monomial resolutions based on iterated mapping cones. We derive in this way algorithms to obtain homological and numerical invariants of monomial ideals without actually computing their resolution. Our computations include Betti diagrams, Hilbert series and irreducible decompositions. The algorithms derived by the method presented in the paper are efficient in practice as shown by experiments.